# SDR ECPR2014061261660

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N7710A
- Make and model: Piper PA-44-180
- Aircraft serial: 4496089
- Aircraft time: 4,040 hours
- Engine: Lyc O360A1H6
- Engine time: 3,879 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 86152000
- Condition: Corroded
- Location: Zone 500
- Part time: 4,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF CORROSION WAS FOUND ON THE UPPER SURFACE OF ANGLE ATTACHED TO THE LOWER PORTION OF THE LT WING SPAR ASSY, AT WING STATIONS 41.00 & 47.50.   AREAS OF CORROSION APPEARED TO HAVE STARTED INSIDE THE MATERIAL OF THE ANGLE WITH NO EXTERNAL INFLUENCE.
